# SDR A6WA200840292

- Difficulty date: April 7, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN AT THE CENTER HINGE ARM OF THE RIGHT WING OUTBOARD FLAP.  (M)  BROKEN BRACKET AT CENTER HINGE ARM OF RIGHT WING OUTBOARD FLAP REPLACED IAW SRM 51-42-06.
